Title of article :
Global dynamics of reaction–diffusion systems with delays Original Research Article
Author/Authors :
Yifu Wang، نويسنده , , Yiming Wang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
7
From page :
1027
To page :
1033
Abstract :
Taking the effect of spatial diffusion into account, we introduce an exponential ordering and give sufficient conditions under which reaction–diffusion systems with delays generate monotone semi-flows on a suitable phase space even if they are not quasi-monotone. The powerful theory of monotone semi-flows is applied to describe the threshold dynamics for a nonlocal delayed reaction–diffusion system modelling the spread of bacterial infections.
Keywords :
Threshold dynamics , Delayed diffusive models , Exponential ordering , Monotone semi-flows
Journal title :
Applied Mathematics Letters
Serial Year :
2005
Journal title :
Applied Mathematics Letters
Record number :
898015
Link To Document :
بازگشت